# SDR DALA2018082305222

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 60,822 hours, 21,977 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Position
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ARMED KNUCKLE KNOCKER INDICATOR INOPERATIVE, WAS STIFF WHEN ARMING.  ADJUSTED THE R3 DOOR LINER,  DOOR ESCAPE SLIDE ARMED INDICATOR
